← Return to Post kidney transplant, high prograf, acne like sores

Discussion
frayfl (@frayfl)

Post kidney transplant, high prograf, acne like sores

Transplants | Last Active: Aug 31 5:05am | Replies (10)

Comment receiving replies
@frayfl

I have labs done every 3 months. I got my labs and discussed them with my neph. We agreed to slowly reduce prograf dosage and get labs and review prograf levels every 10 days.

The acne appeared over night a couple of days after my neph appt. I called and left a message about the acne, he does not believe it related to prograf and asked that I see my primary care doc, which I am doing. My primary doc is running a comprehensive set of labs to see if anything shows up.

I should have the latest labs early next week. If nothing shows up I will see my dermatologist and a face to face visit with my neph. If that does not resolve my problem, I will try to get into the Banner transplant center in Tucson.

One thing I learned from my transplant journey is to be my own best advocate. I am lucky to have insurance that usually does not require referrals for most things. I will get what I want/need from my neph or I will doc shop, until I find a neph that listens.

Jump to this post


Replies to "I have labs done every 3 months. I got my labs and discussed them with my..."

Hello @frayfl
Just a note that I would like to share:
After the completion of 1st year,Upon reduction of Tacrolimus dosage from 2mg to 1.5mg – out of the blue I started getting red/yellow and black dots on my back some on the leg too.
The Transplant Nephrologist recommended to see a dermatologist… who right way said that I had Seborrheic keratoses & couple of Sebaceous hyperplasias dots on the forehead & both of these were benign – & stated this as side effects – from the Tacrolimus & age.( I am a senior)
Over the last 2 years no more of these have shown up (also my Tacrolimus dose has not changed). Nothing was prescribed to me, so far so good..